Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I have a back pain. I hurt my back lifting weights a year ago

I hurt my back lifting weights a year ago and i was perscribed hydrocodone for awhile and it seemed not to work and my doctor will not perscribe ocycontin
Asked On : Tue, 23 Feb 2010
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. Lifting heavy weights can cause harm your back.. The harm can be in the form of a prolapse of the disc or can be secondary to the back muscle strains.. You  need to be on rest and avoid exertions especially on the back for this to improve.. The other treatment forms could include usse of steroid injections, physiotherapy, heat and infrared therapy.. Some may even need surgeries.. You need to be evaluated first to see the extent of injuries, then the best treatment options can be suggested.. Consult a spine surgeon.. Or you may take an opinion from one of the spine surgeons available on line.. They are available on this website too...

Answered: Tue, 23 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor